MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCM2145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocm2145 vlocm2145 v-loc* 90 2-0 vio 23cm gs22 - (lot#a4c2388vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a robotic laparoscopic hysterectomy, while suturing for cuff closure, the suture broke in the middle.The same issue happened on the second suture.A new suture was used to resolve the issue.There was no patient injury.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20373343
Report Number9612501-2024-02545
Device Sequence Number19805626
Product Code GAM
UDI-Device Identifier10884521133013
UDI-Public10884521133013
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCM2145
Device Catalogue NumberVLOCM2145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale